Alert archive / California / Red Flag Warnings in 2008

Red Flag Warning 31, NWS Las Vegas, NV

October 9, 2008Inyo County, San Bernardino County, Tulare County, California

NWS Las Vegas, NV issued this red flag warning at Oct 9, 2008, 3:22 AM PDT for Inyo County, San Bernardino County, Tulare County, California. It took effect at Oct 9, 2008, 3:49 AM PDT. It was in force for 16 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 9, 2008, 3:22 AM PDT (10:22 UTC)
In effect from
Oct 9, 2008, 3:49 AM PDT
Expired
Oct 9, 2008, 7:27 PM PDT
In force
16 hr
Issued by
NWS Las Vegas, NV

Counties Inyo County, CA, San Bernardino County, CA, Tulare County, CA

What was reported inside it

TimeReportWhereRemark
Oct 9, 12:30 PM PDTNON-TSTM WND GST 453 Ssw Independence, CASIERRA ROTORS SITE 8...ELEVATION 4724FT.
Oct 9, 12:30 PM PDTNON-TSTM WND GST 545 Wsw Independence, CATHE GUST WAS RECORDED AT SIERRA ROTORS SITE NUMBER 1.
Oct 9, 2:50 PM PDTNON-TSTM WND GST 644 Sw Independence, CAA 64 MPH WIND GUST WAS MEASURED AT SIERRA ROTORS SITE 7 AT AN ELEVATION OF 5167 FEET.
Oct 9, 2:50 PM PDTNON-TSTM WND GST 644 Sw Independence, CASIERRA ROTORS SITE 7...ELEVATION 5167 FT.
Oct 9, 3:14 PM PDTNON-TSTM WND GST 43E Opal Mountain Raws, CA
Oct 9, 3:14 PM PDTNON-TSTM WND GST 43Opal Mountain Raws, CA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 00:00Z, 10.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 00:00Z on 2008-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 00:00Z on 2008-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4132 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 091022
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
322 AM PDT THU OCT 9 2008

CAZ226-091900-
/O.NEW.KVEF.FW.W.0031.081009T1900Z-081010T0700Z/
OWENS VALLEY/SOUTHERN INYO FOREST-
322 AM PDT THU OCT 9 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR THE OWENS VALLEY AND SOUTHERN INYO FOREST...FOR GUSTY
WINDS AND LOW HUMIDITY. THE WARNING IS IN EFFECT FROM NOON TODAY
TO MIDNIGHT PDT TONIGHT.

A DOWNSLOPE WIND EVENT IS EXPECTED IN THE LEE OF THE SIERRA THIS
AFTERNOON AND EVENING...POSSIBLY EXTENDING TO THE OWENS VALLEY
FLOOR. WINDS COULD LOCALLY GUST AS HIGH AS 40 TO 60 MPH...AND
RELATIVE HUMIDITY WILL BE BELOW 15 PERCENT THROUGH THE LATE
EVENING AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

MORGAN
3 follow-up statements
000 
WWUS85 KVEF 091049
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
349 AM PDT THU OCT 9 2008

CAZ228-091900-
/O.EXA.KVEF.FW.W.0031.081009T1900Z-081010T0700Z/
MOJAVE DESERT-
349 AM PDT THU OCT 9 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT FOR STRONG WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR MUCH OF SAN BERNARDINO COUNTY...WHICH IS IN EFFECT
FROM NOON TODAY TO MIDNIGHT PDT TONIGHT FOR STRONG WINDS AND LOW
HUMIDITY.

AN APPROACHING STORM SYSTEM WILL BRING INCREASING WEST WINDS
THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE NORTHWEST PART
OF THE COUNTY WHERE GUSTS OF 40 TO 50 MPH ARE EXPECTED. RELATIVE
HUMIDITY WILL FALL BELOW 15 PERCENT THIS AFTERNOON AND REMAIN LOW
THROUGH THE LATE EVENING AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

CAZ226-091900-
/O.CON.KVEF.FW.W.0031.081009T1900Z-081010T0700Z/
OWENS VALLEY/SOUTHERN INYO FOREST-
349 AM PDT THU OCT 9 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
PDT TONIGHT FOR GUSTY WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FOR THE OWENS VALLEY AND
SOUTHERN INYO FOREST FROM NOON TODAY TO MIDNIGHT PDT TONIGHT FOR
GUSTY WINDS AND LOW HUMIDITY.

A DOWNSLOPE WIND EVENT IS EXPECTED IN THE LEE OF THE SIERRA THIS
AFTERNOON AND EVENING...POSSIBLY EXTENDING TO THE OWENS VALLEY
FLOOR. WINDS COULD LOCALLY GUST AS HIGH AS 40 TO 60 MPH...AND
RELATIVE HUMIDITY WILL BE BELOW 15 PERCENT THROUGH THE LATE
EVENING AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

MORGAN
000 
WWUS85 KVEF 091904
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1204 PM PDT THU OCT 9 2008

CAZ226-228-100700-
/O.CON.KVEF.FW.W.0031.000000T0000Z-081010T0700Z/
OWENS VALLEY/SOUTHERN INYO FOREST-MOJAVE DESERT-
1204 PM PDT THU OCT 9 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT FOR STRONG WINDS AND LOW HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FOR THE OWENS
VALLEY...SOUTHERN INYO FOREST AND FOR MUCH OF SAN BERNARDINO
COUNTY UNTIL MIDNIGHT PDT TONIGHT FOR STRONG WINDS AND LOW
HUMIDITY.

AN APPROACHING STORM SYSTEM WILL BRING INCREASING WEST WINDS TO
PORTIONS OF THE MOJAVE DESERT...ESPECIALLY THE NORTHWEST PART OF
SAN BERNARDINO COUNTY AND DOWNSLOPE WINDS TO THE LEE OF THE
SIERRA THIS AFTERNOON AND EVENING. THE STRONG DOWNSLOPE WINDS
COULD EXTEND INTO THE OWENS VALLEY FLOOR AS WELL. WIND GUSTS FROM
40 TO 50 MPH ARE EXPECTED WITH LOCAL GUSTS AS HIGH AS 60 MPH
POSSIBLE. THESE WINDS WILL COMBINE WITH RELATIVE HUMIDITY LEVELS
BELOW 15 PERCENT THROUGH THE LATE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 100227
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
727 PM PDT THU OCT 9 2008

...RED FLAG WARNINGS ARE CANCELED FOR THE SOUTHERN INYO FOREST
AND MOJAVE DESERT DUE TO HUMIDITY RISING ABOVE CRITICAL THRESHOLDS...

CAZ226-228-100330-
/O.CAN.KVEF.FW.W.0031.000000T0000Z-081010T0700Z/
OWENS VALLEY/SOUTHERN INYO FOREST-MOJAVE DESERT-
727 PM PDT THU OCT 9 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELED THE RED
FLAG WARNING FOR THE OWENS VALLEY...SOUTHERN INYO FOREST AND
MOJAVE DESERT.

RELATIVE HUMIDITY VALUES HAVE RISEN INTO THE 20-30% RANGE ACROSS
MOST OF THE THREAT AREA. WINDS HAVE DIMINISHED SLIGHTLY BUT GUSTY
WEST WINDS WILL CONTINUE THROUGH THE NIGHT OVER THE SIERRA SLOPES
AND ACROSS THE HIGH DESERT. GUSTS WILL REACH 35 TO 45 MPH IN MANY
LOCATIONS. AS A RESULT A WIND ADVISORY WILL REMAIN IN EFFECT FOR
THESE AREAS. HOWEVER...SINCE THE REALTIVE HUMIDITY HAS RISEN ABOVE
CRITICAL THRESHOLDS FOR FIRE CONCERNS...THE RED FLAG WARNING IS
NOW CANCELED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Oct 8, 9:00 PM PDT, 6 hours 22 minutes earlier.

Area forecast discussion, Oct 8, 9:00 PM PDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
900 PM PDT WED OCT 8 2008

.SYNOPSIS...DRY AND MILD CONDITIONS OVERNIGHT WILL LEAD TO A MAJOR
CHANGE IN THE WEATHER BEGINNING THURSDAY AND CONTINUING INTO THE
WEEKEND. A STRONG LOW PRESSURE SYSTEM WILL DIVE OUT OF WESTERN
CANADA INTO SOUTHERN NEVADA...BRINGING AN INCREASE IN WINDS...MUCH
COLDER TEMPERATURES...AND CHANCES FOR VALLEY RAIN AND MOUNTAIN SNOW.
A DRYING AND WARMING TREND IS EXPECTED EARLY NEXT WEEK.
&&

.UPDATE...WATER VAPOR SHOWING TROUGH PUSHING ONTO THE PACNW COAST
WITH IMPULSE DROPPING DOWN THE WEST SIDE. THESE INITIAL CONDITIONS
LEADING TO LOW FORMATION AND THEN DROPPING OVER THE SOUTHERN GREAT
BASIN INTO FRIDAY AND THE WEEKEND LOOKING GOOD ATTM. 00Z NAM A
LITTLE DEEPER THAN 18Z RUN...BUT BEFORE ANY TWEAKING TAKES PLACE
WILL WAIT FOR COMPLETE GFS RUN. MAIN CONCERN WILL CONTINUE TO BE
TIMING OF WINDS/COLD AIR. CURRENT SHORT TERM FORECAST ON TRACK...
HOWEVER WILL NEED TO LOOK CLOSELY AT POSSIBLE WIND PRODUCTS IN THE
NEXT FORECAST ISSUANCE.
&&

.PREV DISCUSSION...330 PM PDT SHORT TERM...WATER VAPOR IMAGERY SHOWS
LOW PRESSURE TAKING SHAPE IN THE GULF OF ALASKA THAT WILL EVENTUALLY
IMPACT WEATHER CONDITIONS ACROSS THE FORECAST AREA OVER THE NEXT
SEVERAL DAYS. SOUTHWEST PRE-FRONTAL WINDS WILL BEGIN TO INCREASE
ACROSS THE SIERRA AND THE MOJAVE DESERT THURSDAY AS THE SYSTEM MOVES
INTO THE PACIFIC NW AND A COLD FRONT MOVES SOUTH THROUGH NEVADA.
MSLP GRADIENTS INCREASE AND THERMAL GRADIENTS TIGHTEN ACROSS THE
AREA AS THE DAY WEARS ON WITH THE FRONT PROGRESSING INTO CENTRAL
NEVADA. WINDS IN GENERAL ARE EXPECTED TO BECOME GUSTY BUT ATM
APPEARS THAT SUSTAINED SPEEDS/GUSTS WILL REMAIN BELOW ADVISORY
LEVELS. MODELS AGREE THAT THE FRONT ADVANCES INTO THE NORTHERN
REGIONS OF CLARK COUNTY THURSDAY NIGHT WITH GUSTY NORTH WINDS BEHIND
IT. HOWEVER...MODEL DISCREPANCY EXISTS WITH JUST HOW FAR THE FRONT
PUSHES SOUTH AND THE STRENGTH OF THE NORTHERLY PUSH BEHIND IT.
DEPENDING ON WHICH MODEL SOLUTION IS BELIEVED...FRIDAY COULD EITHER
BE JUST A BREEZY TO WINDY DAY OR IT COULD HAVE VERY STRONG WINDS
WHICH WOULD NECESSITATE ISSUING VARIOUS WIND PRODUCTS. FOR
NOW...TIMING DIFFERENCES ARE TOO GREAT AND WILL WAIT FOR BETTER
MODEL AGREEMENT BEFORE MAKING ANY DECISIONS.

.LONG TERM...MODELS CONTINUE TO REMAIN IN EXCELLENT AGREEMENT AS A
COLD LOW PRESSURE SYSTEM DROPS INTO THE SOUTHERN GREAT BASIN
SATURDAY MORNING. THE COLD FRONT WILL HAVE PASSED THROUGH THE AREA
BY EARLY SATURDAY WITH PLENTY OF COLD AIR ADVECTION THOUGH THE DAY.
THIS WILL ALLOW TEMPERATURES TO REMAIN WELL BELOW AVERAGE AND LAS
VEGAS WILL EVEN HAVE THE POSSIBILITY OF SETTING A NEW RECORD LOW
MAX...WHICH IS 65 DEGREES. WITH THE LOW CENTER ALMOST DIRECTLY OVER
SOUTHERN NEVADA SATURDAY...THIS WILL ALLOW FOR FAIRLY STEEP LAPSE
RATES AND GOOD FORCING. ANY AVAILABLE MOISTURE SHOULD GET RUNG OUT
IN THE FORM OF ISOLATED TO SCATTERED LIGHT SHOWERS. EXPECT THE
HIGHER ELEVATIONS TO SEE THE BETTER CHANCES AND SNOW LEVELS COULD BE
AS LOW AS 4500 FEET. LOW PRESSURE WILL BEGIN TO EXIT THE AREA SUNDAY
WITH TEMPERATURES STILL REMAINING WELL BELOW NORMAL. MOST OF THE
SHOWER ACTIVITY SHOULD SHIFT INTO UTAH...BUT SOME RESIDUAL MOISTURE
MAY LINGER OVER LINCOLN AND NORTHERN MOHAVE COUNTIES. HIGH PRESSURE
WILL START TO BUILD INTO CALIFORNIA MONDAY WITH A WEAK BAGGY TROUGH
HOLDING ON OVER THE SOUTHERN HALF OF THE CWA. THIS WILL ALLOW FOR
SLIGHTLY WARMER TEMPERATURES ALONG WITH DRIER CONDITIONS WHICH ARE
FORECAST TO CONTINUE THROUGH THE MIDDLE OF NEXT WEEK.
&&

.AVIATION...FOR MCCARRAN...GENERALLY LIGHT WINDS AND CLEAR SKIES
WILL REMAIN THROUGH TONIGHT BEFORE MAJOR CHANGES BEGIN. SOUTHWEST
WINDS WILL INCREASE ON THURSDAY AS A STRONG AREA OF LOW PRESSURE
APPROACHES THE AREA. WINDS ARE EXPECTED TO BE IN THE 12-22KT RANGE
WITH OCCASIONAL GUSTS NEAR 30KTS IN THE AFTERNOON. SKIES ARE
EXPECTED TO REMAIN MOSTLY CLEAR THROUGH THURSDAY. STRONGER SOUTHWEST
WINDS AND ADDITIONAL CLOUD COVER IS EXPECTED FRIDAY WITH THE
APPROACH OF A COLD FRONT THAT IS FORECAST TO MOVE THROUGH THE LAS
VEGAS VALLEY BETWEEN 06Z-12Z SATURDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...CLEAR SKIES WITH GENERALLY LIGHT WINDS EXPECTED THROUGH
TONIGHT BEFORE MAJOR CHANGES BEGIN THURSDAY. SOUTHWEST WINDS WILL
INCREASE OVER THE AREA AHEAD OF A STRONG AREA OF LOW PRESSURE THAT
WILL APPROACH THE AREA. SOUTHWEST WINDS 12-22KTS WITH OCCASIONAL
GUSTS OVER 30KTS ARE LIKELY ON THURSDAY...ESPECIALLY IN THE
AFTERNOON. STRONGER WINDS...ADDITIONAL CLOUD OVER...AND MUCH COOLER
TEMPERATURES CAN BE EXPECTED ON FRIDAY AS A COLD FRONT MOVES THROUGH
THE GREAT BASIN. THE BEST CHANCES OF SHOWERS ARE EXPECTED TO BE OVER
ESMERALDA...NORTHERN NYE AND LINCOLN COUNTIES FRIDAY AFTERNOON WHERE
SNOW LEVELS ARE FORECAST TO LOWER TO AROUND 6500 FEET.
&&

.FIRE WEATHER...INCREASING WINDS ACROSS THE MOJAVE DESERT THURSDAY
AND FRIDAY WILL COMBINE WITH LOW RH TO CREATE THE POTENTIAL FOR
CRITICAL FIRE WEATHER CONDITIONS. LIMITING FACTORS ARE THE RH...
ESPECIALLY OVER WESTERN SAN BERNARDINO COUNTY AND TIMING OF THE COLD
FRONT ASSOCIATED WITH UPPER LOW. WILL LET THE EVENING SHIFT GET A
LOOK AT THE 00Z MODELS TO DECIDE IF ANY FIRE WEATHER PRODUCTS WILL
BE NECESSARY.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN/SALMEN/GORELOW

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 8, 4:49 AM PDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
449 AM PDT WED OCT 8 2008

AZZ001>003-036-CAZ519>527-NVZ014>022-090700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
449 AM PDT WED OCT 8 2008 /449 AM MST WED OCT 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG AND COLD EARLY SEASON STORM SYSTEM WILL AFFECT THE MOJAVE
DESERT AND SOUTHERN GREAT BASIN THURSDAY THROUGH SUNDAY. WEST TO
SOUTHWEST WINDS WILL BEGIN TO INCREASE THURSDAY...WITH WINDS
EXPECTED TO APPROACH ADVISORY LEVELS IN PORTIONS OF THE MOJAVE
DESERT. THE COLD FRONT WILL MOVE THROUGH THE SOUTHERN GREAT BASIN
THURSDAY EVENING AND REACH THE MOJAVE DESERT FRIDAY....POSSIBLY
BRINGING A PERIOD OF STRONG NORTH WINDS IMMEDIATELY BEHIND IT.
GUSTY NORTH WINDS COULD ALSO PERSIST DOWN THE COLORADO RIVER ON
SATURDAY. THE FRONT WILL ALSO BRING A CHANCE OF PRECIPITATION TO
THE SOUTHERN GREAT BASIN FRIDAY AND SATURDAY...WITH SNOW LEVELS
FALLING BELOW 5000 FEET AS MUCH COLDER AIR POURS IN. A DRYING AND
WARMING TREND IS EXPECTED FOR MONDAY AND TUESDAY AS THE STORM
PULLS AWAY TO THE NORTHEAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR THURSDAY...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
ACCORDING TO STANDARD OPERATING PROCEDURES.

MORGAN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 3:22 AM PDTWind AdvisoryVEFInyo, San Bernardino21 hr

Nearby

Red Flag Warnings in California, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.